Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Protected sex, light bleeding. Taken primolut-n tablets. Bleeding due to periods?

i had taken primolut N tablets for 6 days because i was on my honeymoon. yesterday i stopped taking the medicine i started bleeding today but from past 4 hours there is nothing. Also, generally my periods are very painful but this time i feel nothing. Me and my husband had safe sex . Is this my period?me and my husband had safe sex
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

You got withdrawal bleeding like period due to effect of the pill itself. It is quite common and natural phenomena.

If you had practiced safe sex (Not around fertile days), then chance of your pregnancy is quite LOW. However, I suggest you to undergo one home pregnancy test to clear doubt.

Good luck.
Answered: Wed, 30 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor